Abstract
In this paper, we consider unified Gould-Hopper based Apostol-type polynomials and investigate some of their formulas including several implicit summation formulae and some symmetric identities by the series manipulation method. Moreover, we acquire several new results for unified Gould-Hopper based Apostol-type polynomials using appropriate operational rules.
Original language | English |
---|---|
Pages (from-to) | 287-298 |
Number of pages | 12 |
Journal | Journal of Mathematics and Computer Science |
Volume | 24 |
Issue number | 4 |
DOIs | |
State | Published - 2021 |
Keywords
- Gould-Hopper polynomials
- Monomiality principle
- Summation formula
- Symmetric identity
- Unified Apostol-type polynomials